Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 99, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Jun 19, 2011, 5:53 PM CDT for Lake County, McHenry County, Illinois. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 5:53 PM CDT (22:53 UTC)
- Expired
- Jun 19, 2011, 6:19 PM CDT
- In force
- 26 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lake County, IL, McHenry County, IL
The radar
The Milwaukee radar (KMKX), 69 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:56 PM CDT | HAIL 1 | Wonder Lake, IL | DIME TO QUARTER SIZED HAIL. |
| Jun 19, 5:59 PM CDT | HAIL 1.25 | Wonder Lake, IL | AT PINE AND THOMPSON ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.9 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 860 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
679 WUUS53 KLOT 192253 SVRLOT ILC097-111-192330- /O.NEW.KLOT.SV.W.0099.110619T2253Z-110619T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 553 PM CDT SUN JUN 19 2011 THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL LAKE COUNTY IN NORTHEAST ILLINOIS... EAST CENTRAL MCHENRY COUNTY IN NORTHEAST ILLINOIS... * UNTIL 630 PM CDT * AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WONDER LAKE...AND MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... MCHENRY...PISTAKEE HIGHLANDS...FOX LAKE...MCCULLOM LAKE...SUNNYSIDE AND LAKEMOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4243 8814 4229 8817 4235 8849 4242 8847 TIME...MOT...LOC 2253Z 281DEG 11KT 4238 8834 WIND...HAIL 60MPH 1.00IN $$ BMD
3 follow-up statements
176 WWUS53 KLOT 192303 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 603 PM CDT SUN JUN 19 2011 ILC097-111-192330- /O.CON.KLOT.SV.W.0099.000000T0000Z-110619T2330Z/ MCHENRY IL-LAKE IL- 603 PM CDT SUN JUN 19 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL LAKE AND EAST CENTRAL MCHENRY COUNTIES UNTIL 630 PM CDT... AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MCCULLOM LAKE...OR NEAR WONDER LAKE...MOVING EAST AT 15 MPH. IN ADDITION...AT 556 PM HALF DOLLAR SIZE HAIL WAS REPORTED IN WONDER LAKE BY TRAINED SPOTTERS. LOCATIONS IMPACTED INCLUDE... MCHENRY...PISTAKEE HIGHLANDS...FOX LAKE...MCCULLOM LAKE...SUNNYSIDE AND LAKEMOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4243 8814 4229 8817 4235 8849 4242 8847 TIME...MOT...LOC 2302Z 281DEG 11KT 4237 8830 WIND...HAIL 60MPH 1.25IN $$ BMD
863 WWUS53 KLOT 192313 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 613 PM CDT SUN JUN 19 2011 ILC097-111-192330- /O.CON.KLOT.SV.W.0099.000000T0000Z-110619T2330Z/ MCHENRY IL-LAKE IL- 613 PM CDT SUN JUN 19 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL LAKE AND EAST CENTRAL MCHENRY COUNTIES UNTIL 630 PM CDT... AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MCHENRY...MOVING SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... LAKEMOOR...MCHENRY...MCCULLOM. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4235 8848 4239 8843 4238 8815 4229 8817 TIME...MOT...LOC 2312Z 301DEG 14KT 4233 8829 WIND...HAIL 60MPH 1.00IN $$
861 WWUS53 KLOT 192319 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 619 PM CDT SUN JUN 19 2011 ILC097-111-192329- /O.CAN.KLOT.SV.W.0099.000000T0000Z-110619T2330Z/ MCHENRY IL-LAKE IL- 619 PM CDT SUN JUN 19 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LAKE AND EAST CENTRAL MCHENRY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM...AND ADDITIONAL THUNDERSTORMS MAY REDEVELOP NEARBY. LAT...LON 4235 8848 4239 8843 4238 8815 4229 8817 TIME...MOT...LOC 2319Z 301DEG 14KT 4232 8826 $$ BMD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:16 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 19, 4:16 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 416 PM CDT SUN JUN 19 2011 .DISCUSSION... 354 PM CDT MAIN FORECAST CONCERNS ARE WITH THUNDERSTORM CHANCES...AS WELL AS WITH AN INCREASED POSSIBILITY OF SEVERE WEATHER OVER THE NEXT COUPLE OF DAYS. A VERY SIMILAR WEATHER PATTERN HAS CONTINUED TODAY WITH NOCTURNAL CONVECTION ONCE AGAIN REMAINING OUT OF THE CWA TODAY...WITH AN AREA OF SHOWERS AND THUNDERSTORMS TO THE NORTH...AND WITH MISSOURI AND SOUTHERN ILLINOIS FEELING THE EFFECTS OF A STRONG COMPLEX ONCE AGAIN EARLIER THIS MORNING. ALTHOUGH SURFACE FIELD REMAINS SOMEWHAT MESSY...SYNOPTIC WARM FRONT STRETCHING FROM SURFACE TROUGH TO THE WEST EXTENDING FROM SOUTHEAST IOWA EAST THROUGH CENTRAL ILLINOIS. ONCE AGAIN...A MOIST AND MODERATELY UNSTABLE AIR MASS IS IN PLACE ALONG THIS BOUNDARY WITH ANY CIN HAVING SINCE ERODED AS MID AND HIGH LEVEL CLOUD COVER DIMINISHED/EXITED. WITH FORCING ALOFT DUE TO A WEAK MID LEVEL FEATURE MOVING ACROSS THE AREA...ISOLATED DEVELOPMENT WILL ONCE AGAIN BE POSSIBLE LATE THIS AFTERNOON THROUGH THE EARLY EVENING HOURS. FLOW CONTINUES TO REMAIN WEAK WITH STRONGER FLOW STILL STAYING WELL TO THE SOUTH ACROSS KS/MO/SOUTHERN IL...WITH NO SEVERE WEATHER ANTICIPATED THIS AFTERNOON. ANY LINGERING ISOLATED SHOWERS/THUNDERSTORMS WILL DIMINISH EARLY THIS EVENING WITH ANOTHER QUIET EVENING IN STORE. MODELS IN FAIR AGREEMENT WITH LARGE SCALE SYNOPTIC PATTERN TONIGHT WITH SEVERAL WAVES OF ENERGY EJECTING ACROSS THE CENTRAL PLAINS OUT AHEAD OF A LARGE SCALE TROUGH PROGRESSING THROUGH THE ROCKIES. THIS COINCIDING WITH A STRONG LOW LEVEL JET WILL HELP TO INITIATE THUNDER ACROSS THE PLAINS TONIGHT. AS THIS LOW LEVEL JET VEERS WITH TIME TONIGHT...STRONG WARM AIR ADVECTION WILL HELP THESE THUNDERSTORMS TO SPREAD EAST WITH TIME LATE TONIGHT INTO EARLY MONDAY MORNING...WITH MAINLY THE WESTERN THIRD OF THE CWA OBSERVING A CHANCE FOR THUNDER DURING THIS TIMEFRAME. EXACT EVOLUTION OF THE THUNDERSTORMS WHICH DEVELOP LATE TONIGHT ACROSS THE CENTRAL PLAINS IS STILL SOMEWHAT UNCERTAIN...BUT THE MODELS ARE HINTING AT THE POSSIBILITY OF THESE STORMS CONGEALING INTO A LINEAR SYSTEM AND THEN TRACKING EAST INTO THE CWA BY MID MORNING MONDAY WHICH I DO FEEL IS A DISTINCT POSSIBILITY. A STRONG LLJ WILL STILL BE IN PLACE AND ORIENTED ACROSS THE CWA...MOISTURE/INSTABILITY AXIS WILL BE SITUATED FROM EASTERN IOWA INTO NORTH CENTRAL ILLINOIS...AND 0-3KM BULK SHEAR VALUES WILL BE INCREASING ALL OF WHICH WOULD FAVOR A FORWARD PROPAGATING MCS TO DEVELOP AND TRACK EAST ACROSS THE REGION. IF THIS SITUATION DOES COME TO FRUITION...STRONG DAMAGING WINDS COULD BE A THREAT MONDAY MORNING. WILL DEFINITELY HAVE TO KEEP AN EYE ON THE OVERALL TRENDS WITH ANY CONVECTION WHICH DEVELOPS OUT WEST FOR THIS POSSIBILITY. AS LONG WAVE TROUGH AND SURFACE REFLECTION CONTINUE TO SHIFT EAST WITH TIME ON MONDAY...STRONG LOW LEVEL FLOW WILL CONTINUE TO ADVECT MOISTURE NORTHWARD WITH A POSSIBILITY OF A STRONGLY UNSTABLE ENVIRONMENT TO ONCE AGAIN BE IN PLACE BY THE AFTERNOON. WITH MID LEVEL FLOW AND BULK SHEAR VALUES INCREASING THROUGHOUT THE DAY...THERE WILL REMAIN A SLIGHT CHANCE AT REDEVELOPMENT ONCE AGAIN IN THE AFTERNOON...ESPECIALLY WITH A WARM FRONTAL BOUNDARY IN PLACE AS WELL AS POSSIBLE REMNANT OUTFLOW BOUNDARIES. ALTHOUGH...IF THE ATMOSPHERE CAN RECOVER WILL BE IN QUESTION...WITH WARM AIR ALOFT ALSO PLAYING A ROLE WITH LIMITING OVERALL CONVECTIVE INITIATION. RODRIGUEZ && .AVIATION... //ORD AND MDW CONCERNS...UPDATED 21Z... * POSSIBLE ISOLATED THUNDERSTORMS DEVELOPING ALONG LAKE BREEZE BOUNDARY THROUGH EARLY THIS EVENING. * POTENTIAL FOR MVFR CIG/VSBY LATE TONIGHT/EARLY MONDAY MORNING. * POSSIBLE THUNDERSTORM COMPLEX MOVING IN MONDAY MORNING. MERZLOCK //DISCUSSION...UPDATED 18Z... DIFFICULT FORECAST TODAY. WEAK LOW PRESSURE SITS OVER THE TEXAS PANHANDLE WITH AN ILL-DEFINED WARM FRONT EXTENDING INTO CENTRAL IL. WEAK SOUTH-SOUTHEAST GRADIENT WIND CURRENTLY OVER NORTHERN IL. WITH DAYTIME HEATING...LAKE BREEZE SHOULD PUSH INLAND... ESPECIALLY NORTH SUBURBS...AND WILL LIKELY REACH MDW AND ORD BY MID AFTERNOON. A LITTLE EARLIER AT GYY. MIGHT NOT MAKE IT TO DPA AT ALL. WITH WEAK TO MODERATE INSTABILITY...LITTLE CAPPING...AND SOME WEAK CONVERGENCE ALONG THE LAKE BREEZE BOUNDARY...ISOLATED THUNDERSTORMS ARE POSSIBLE MID TO LATE AFTERNOON...SO HAVE INTRODUCED A VCTS. THE OTHER ISSUE IS PATCHY STRATUS AROUND 2500-3000 FT. THIS HAS BEEN GRADUALLY LIFTING AND DISSIPATING THROUGH THE MORNING AND EXPECT THIS TREND TO CONTINUE. AS DAYTIME HEATING DIMINISHES AND LAKE BREEZE FADES THIS EVENING...THUNDERSTORM CHANCES WILL ALSO FADE. WITH STAGNANT HUMID AIRMASS IN PLACE AND WEAK SURFACE WINDS...EXPECT LIGHT FOG AND HAZE TO DEVELOP AGAIN AROUND SUNRISE...AND POSSIBLY SOME STRATUS...ESPECIALLY NEAR THE LAKE. MODELS SUGGESTING THE TEXAS LOW AND WARM FRONT WILL START LIFTING NORTH TONIGHT AND MONDAY AND THAT A THUNDERSTORM COMPLEX WILL SLIDE EAST ALONG THE WARM FRONT INTO NORTHERN IL MONDAY MORNING. INTRODUCED A PROB GROUP FOR MONDAY MORNING BASED ON THIS SCENARIO. MODELS HAVE HAD DIFFICULTY IN TIMING AND PLACEMENT OF THESE OVERNIGHT STORM COMPLEXES THE LAST COUPLE DAYS...SO CONFIDENCE NOT HIGH ON THIS OCCURRING. ALLSOPP //ORD AND MDW CONFIDENCE...UPDATED 21Z... * MEDIUM CONFIDENCE IN ISOL THUNDERSTORMS DEVELOPING THIS AFTERNOON. * MEDIUM CONFIDENCE IN MVFR CIG/VSBY DEVELOPING LATE TONIGHT/MONDAY MORNING. * LOW CONFIDENCE IN TIMING/LOCATION OF THUNDERSTORMS MOVING IN MONDAY MORNING. MERZLOCK //OUTLOOK FOR ORD/MDW FOR 00Z TUESDAY-12Z SUNDAY...UPDATED 12Z... MONDAY NIGHT...CHANCE OF TSRA...OTHERWISE VFR. TUESDAY...TSRA LIKELY. MVFR POSSIBLE. WEDNESDAY...CHANCE OF TSRA. MVFR POSSIBLE. THURSDAY...CHANCE OF SHRA. MVFR POSSIBLE. FRIDAY...VFR. SATURDAY...VFR. CMS && .MARINE... 153 PM CDT THE COMBINATION OF A RIDGE OF HIGH PRESSURE OVER ONTARIO...AND LOW PRESSURE OVER THE CENTRAL PLAINS...WAS PRODUCING A MODERATE EASTERLY PRESSURE GRADIENT OVER NORTHERN LAKE MICHIGAN...WITH LIGHTER EAST TO SOUTHEAST WINDS OVER THE SOUTH HALF OF THE LAKE THIS AFTERNOON. THE HIGH WILL RETREAT VERY SLOWLY EASTWARD OVER THE NEXT COUPLE DAYS WHILE THE LOW LIFTS SLOWLY NORTHEAST AND WEAKENS...REACHING MINNESOTA BY TUESDAY NIGHT. AS THE LOW MOVES NORTHEAST...A WARM FRONT WILL LIFT NORTHWARD INTO THE SOUTH HALF OF LAKE MICHIGAN...ALLOWING WINDS TO TURN SOUTHERLY OVER THE SOUTH END OF THE LAKE...WHILE THE STRONG EAST WINDS CONTINUE IN THE NORTH END. THE LOW WILL CONTINUE TO WEAKEN AS IT DRIFTS EAST ACROSS THE LAKE THURSDAY. FRIDAY IN THE WAKE OF THE DEPARTING LOW...WINDS WILL TURN NORTHWEST AND THEN NORTH. ALLSOPP && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. &&
Hazardous weather outlook, Jun 19, 4:27 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
427 PM CDT SUN JUN 19 2011
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
202130-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
427 PM CDT SUN JUN 19 2011 /527 PM EDT SUN JUN 19 2011/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED:
ISOLATED THUNDERSTORMS...SOME MAY PRODUCE:
BRIEF HEAVY DOWNPOURS.
CLOUD TO GROUND LIGHTNING.
PEA SIZED HAIL.
WIND GUSTS IN EXCESS OF 35 MPH.
AREAS AFFECTED AND TIMING:
THE ENTIRE OUTLOOK AREA LATE THIS AFTERNOON THROUGH THE EARLY
EVENING...THEN AREAS WEST OF A LINE FROM CRYSTAL LAKE TO WATSEKA
ILLINOIS LATE TONIGHT INTO EARLY MONDAY MORNING.
DISCUSSION:
ISOLATED THUNDERSTORM DEVELOPMENT WILL CONTINUE LATE THIS
AFTERNOON AS A WEAK MID LEVEL WAVE PUSHES EAST ACROSS THE REGION
AND A MODERATELY UNSTABLE ATMOSPHERE REMAINS IN PLACE...BEFORE
DIMINISHING EARLY THIS EVENING. AS MID LEVEL FLOW REMAINS FAIRLY
WEAK...ANY THUNDERSTORM DEVELOPMENT SHOULD CONSIST OF PULSE TYPE
DEVELOPMENT KEEPING ANY ACTIVITY BRIEF IN NATURE. ANOTHER UPPER
LEVEL DISTURBANCE WILL APPROACH FROM THE WEST LATE TONIGHT
INTO EARLY MONDAY MORNING HELPING TO PROVIDE RENEWED CHANCES FOR
THUNDERSTORMS
PORTIONS OF THE KANKAKEE RIVER IN NORTHWEST INDIANA WILL REMAIN
IN FLOOD.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE WILL BE PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS
INTO THE MIDDLE PART OF THE WEEK. ALTHOUGH THERE REMAINS SOME
UNCERTAINTY WITH THE EXACT FORECAST ON MONDAY...THERE IS A
POSSIBILITY OF SEVERE WEATHER MONDAY MORNING AND ONCE AGAIN LATER
IN THE AFTERNOON AND EVENING. THEN AS A STRONG UPPER LEVEL SYSTEM
CONTINUES TO MOVE ACROSS THE REGION ON TUESDAY...SEVERE WEATHER
WILL ONCE AGAIN BE POSSIBLE.
PORTIONS OF THE KANKAKEE RIVER IN NORTHWEST INDIANA WILL REMAIN
IN FLOOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ740>745-202130-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
427 PM CDT SUN JUN 19 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON INTO THE
EVENING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS THROUGH THE MIDDLE
PART OF THE WEEK.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-202130-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
427 PM CDT SUN JUN 19 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON INTO
TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE ARE PERIODIC CHANCES OF THUNDERSTORMS THROUGH THE MIDDLE
PART OF THIS WEEK.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
RODRIGUEZIn the hours before
Local storm report, Jun 19, 4:41 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
441 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL LAKE IN THE HILLS 42.19N 88.32W
06/19/2011 M0.75 INCH MCHENRY IL TRAINED SPOTTER
&&
BMDSpecial weather statement, Jun 19, 5:18 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 518 PM CDT SUN JUN 19 2011 ILZ005-192245- MCHENRY IL- 518 PM CDT SUN JUN 19 2011 ...SPECIAL WEATHER STATEMENT... AT 513 PM...NEAR HEBRON...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HEBRON... WONDER LAKE... RICHMOND... MCCULLOM LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES...VIADUCTS...UNDERPASSES...CREEKS AND DRAINAGE AREAS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4236 8827 4240 8860 4250 8860 4250 8827 BMD
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 5:18 PM CDT | Special Weather Statement | LOT | McHenry | 27 min |
| Jun 19, 5:24 PM CDT | Severe Thunderstorm Warning | LOT | McHenry | 36 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.